# SDR HEEA065251

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Splines
- Part number: 406040316101
- Condition: Worn
- Location: Adapter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER SPLINES WORN.
